# SDR SWAA2016072754261

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 49,099 hours, 28,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100SWA
- Part serial: 9887
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
